M. Rahman

Articles in Scholarly Journals [Incomplete List]

  1. Effects of diffraction and radiation on a submerged sphere
    International Journal of Mathematics and Mathematical Sciences, vol. 28, no. 9, pp. 499–515, 2001
  2. Similarity analysis for natural convection from a vertical plate with distributed wall concentration
    International Journal of Mathematics and Mathematical Sciences, vol. 23, no. 5, pp. 319–334, 2000
  3. Wave loadings on a vertical cylinder due to heave motion
    International Journal of Mathematics and Mathematical Sciences, vol. 18, no. 1, pp. 151–170, 1995
  4. Three dimensional Green's function for ship motion at forward speed
    International Journal of Mathematics and Mathematical Sciences, vol. 13, no. 3, pp. 579–590, 1990
  5. Nonlinear diffraction of water waves by offshore stuctures
    International Journal of Mathematics and Mathematical Sciences, vol. 9, no. 4, pp. 625–652, 1986
  6. A theory of nonlinear wave loading on offshore structures
    International Journal of Mathematics and Mathematical Sciences, vol. 4, no. 3, pp. 589–613, 1981